RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 54–59 (Mi semr898)  

This article is cited in 1 scientific paper (total in 1 paper)

Discrete mathematics and mathematical cybernetics

Small vertex-symmetric Higman graphs with $\mu=6$

N. D. Zyulyarkinaa, A. A. Makhnevbc

a South Ural State University, pr. Lenina, 76, 454080, Chelyabinsk, Russia
b N.N. Krasovsky Institute of Mathematics and Meckhanics, str. S. Kovalevskoy, 16, 620990, Ekaterinburg, Russia
c Ural Federal University, Mira street, 19, 620990, Ekaterinburg, Russia

Abstract: Strongly regular graph with $v={m\choose 2}$ and $k=2(m-2)$ is called Higman graph. In Higman graphs the parameter $\mu$ takes values $4, 6, 7$ and $8$. Previously the authors found edge-symmetric Higman graphs.
It is realized the programm classification of vertex-symmetric Higman graphs. In this work we study the vertex-symmetric Higman graphs with $\mu=6$ and $m=9,17$.

Keywords: graph, automorphism, fixed-point subgraph.

Funding Agency Grant Number
Russian Science Foundation 14-11-00061-П


DOI: https://doi.org/10.17377/semi.2018.15.007

Full text: PDF file (156 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.17
MSC: 05C25
Received December 1, 2017, published January 31, 2018

Citation: N. D. Zyulyarkina, A. A. Makhnev, “Small vertex-symmetric Higman graphs with $\mu=6$”, Sib. Èlektron. Mat. Izv., 15 (2018), 54–59

Citation in format AMSBIB
\Bibitem{ZyuMak18}
\by N.~D.~Zyulyarkina, A.~A.~Makhnev
\paper Small vertex-symmetric Higman graphs with $\mu=6$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 54--59
\mathnet{http://mi.mathnet.ru/semr898}
\crossref{https://doi.org/10.17377/semi.2018.15.007}


Linking options:
  • http://mi.mathnet.ru/eng/semr898
  • http://mi.mathnet.ru/eng/semr/v15/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. D. Zyulyarkina, M. Kh. Shermetova, “Bolshie vershinno simmetrichnye grafy Khigmena s $\mu=6$”, Tr. IMM UrO RAN, 24, no. 4, 2018, 146–155  mathnet  crossref  elib
  • Number of views:
    This page:66
    Full text:24
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019